# SDR COMA0560457

- Difficulty date: August 21, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 26,984 hours, 25,544 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P05
- Part serial: NMADA299
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 13,571 hours, 12,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5630 - LEFT ENGINE OIL PRESSURE FLUCTUATING.  REPLACED THE SCAVENGE LUBE PUMP.
